# SDR SWAA2020112323046

- Difficulty date: October 13, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 68,919 hours, 40,833 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 129.50 AT 27 INCH FROM FRONT SPAR LT HORIZONTAL STAB.  PERFORMED REPAIR INSPAR RIB LOCATED STAB 129.50 AT 27 INCH FROM FRONT SPART LT HORIZONTAL STAB, IAW B737-700 SRM 55-10-09-2R-4 FIGURE 202.
